# SDR AALA202505058657

- Difficulty date: May 1, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N9015D
- Make and model: Airbus A319-115
- Aircraft serial: 5327
- Aircraft time: 31,126 hours, 14,800 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY RETURN DFW FOR BURNING WAX SMELL ON FLIGHT DECK. EYE AND THROAT IRRITATION FOR BOTH CREW MEMBERS. NOTICED AS POWER WAS APPLIED ON TAKEOFF AND PERSISTED THROUGHOUT THE 40 MIN FLIGHT UNTIL ENGINE SHUTDOWN. NO SMOKE, BUT ACRID, WAXY ODOR. AIRCRAFT WAS OVERWEIGHT. FLIGHT LANDED WITHOUT ISSUE AND TAXIED TO THE GATE.    MAINTENANCE FOUND GEARBOX O-RING ON FULE PUMP TO BE BROKEN AND LEAKING. MAINTENANCE  REPLACED APU FULE FILTER & O-RING.
